Alert archive / Illinois / Winter Weather Advisories in 2021

Winter Weather Advisory 5, NWS Lincoln, IL

January 25, 202125 counties in Illinois

NWS Lincoln, IL issued this winter weather advisory at Jan 25, 2021, 11:47 AM CST for 25 counties in Illinois. It took effect at Jan 25, 2021, 12:00 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2021, 11:47 AM CST (17:47 UTC)
In effect from
Jan 25, 2021, 12:00 PM CST
Expired
Jan 26, 2021, 12:00 PM CST
In force
24 hr
Issued by
NWS Lincoln, IL
All 25 counties

Cass County, IL, Champaign County, IL, Christian County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 4 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2021-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2021-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

760 
WWUS43 KILX 251747
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
1147 AM CST Mon Jan 25 2021

...Winter Storm Impacting Central Illinois Through Tuesday 
Morning...

ILZ029-031-036>038-040>048-260200-
/O.CAN.KILX.WW.Y.0004.000000T0000Z-210126T1800Z/
/O.NEW.KILX.WW.Y.0005.210125T1800Z-210126T1800Z/
Peoria-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-Logan-
De Witt-Piatt-Champaign-Vermilion-Cass-Menard-
Including the cities of Peoria, Eureka, Canton, Pekin, 
Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, 
Monticello, Champaign, Urbana, Danville, Beardstown, 
and Petersburg
1147 AM CST Mon Jan 25 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Mixed precipitation expected. Total snow accumulations 
  of up to 3 inches and ice accumulations of up to two tenths of 
  an inch. Winds gusting as high as 35 mph.

* WHERE...Portions of central, east central and west central 
  Illinois.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the evening commute today and possibly
  the Tuesday morning commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

ILZ049>055-057-260200-
/O.CAN.KILX.WW.Y.0004.000000T0000Z-210125T1800Z/
/O.NEW.KILX.WW.Y.0005.210125T1800Z-210126T0600Z/
Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Edgar-
Including the cities of Winchester, Jacksonville, Springfield, 
Taylorville, Decatur, Sullivan, Tuscola, and Paris
1147 AM CST Mon Jan 25 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Freezing rain expected. Total ice accumulations of a
  light glaze to a few hundredths of an inch.

* WHERE...Portions of central, east central and west central 
  Illinois.

* WHEN...Until midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Prepare for possible
power outages. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

ILZ056-061>063-066>068-251900-
/O.CAN.KILX.WW.Y.0004.000000T0000Z-210125T1800Z/
Coles-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Including the cities of Charleston, Mattoon, Shelbyville, 
Greenup, Marshall, Effingham, Newton, and Robinson
1147 AM CST Mon Jan 25 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Precipitation is pushing east and temperatures will continue to
gradually warm, therefore the advisory has been allowed to 
expire.

$$

ILZ027-028-030-260200-
/O.CON.KILX.WS.W.0001.210125T1800Z-210126T1800Z/
Knox-Stark-Marshall-
Including the cities of Galesburg, Toulon, and Lacon
1147 AM CST Mon Jan 25 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WHAT...Heavy mixed precipitation expected. Total snow
  accumulations of 4 to 6 inches and ice accumulations of a light
  glaze.

* WHERE...Knox, Stark and Marshall Counties.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Plan on slippery road conditions to develop this
  afternoon and continue into Tuesday morning. The hazardous
  conditions could impact the evening commute today and the Tuesday
  morning commute.

* ADDITIONAL DETAILS...Some power outages are possible due to the
  combined effects of the expected wetter nature of the snow and
  strong and gusty northeast winds. Light freezing rain and
  freezing drizzle may mix in with the snow at times later today
  and tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$
4 follow-up statements
624 
WWUS43 KILX 252132
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
332 PM CST Mon Jan 25 2021

...Winter Storm Impacting Central Illinois Through Tuesday
Morning...

ILZ027-028-030-260545-
/O.CON.KILX.WS.W.0001.000000T0000Z-210126T1800Z/
Knox-Stark-Marshall-
Including the cities of Galesburg, Toulon, and Lacon
332 PM CST Mon Jan 25 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WHAT...Heavy mixed precipitation. Additional snow accumulations
  of 4 to 6 inches and light ice accumulations. Winds gusting as
  high as 35 mph.

* WHERE...Knox, Stark and Marshall Counties.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions will impact this evening's and the Tuesday morning 
  commute.

* ADDITIONAL DETAILS...Some power outages are possible due to the
  combined effects of the expected wetter nature of the snow and
  strong and gusty northeast winds. Light freezing rain and
  freezing drizzle may mix in with the snow at times later today
  and tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

ILZ029-031-036>038-040>048-260545-
/O.CON.KILX.WW.Y.0005.000000T0000Z-210126T1800Z/
Peoria-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-Logan-
De Witt-Piatt-Champaign-Vermilion-Cass-Menard-
Including the cities of Peoria, Eureka, Canton, Pekin, 
Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, 
Monticello, Champaign, Urbana, Danville, Beardstown, 
and Petersburg
332 PM CST Mon Jan 25 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WHAT...Mixed precipitation. Additional snow accumulations of up
  to 2 inches and ice accumulations of one tenth to two tenths of
  an inch. Winds gusting as high as 35 mph.

* WHERE...Portions of central, east central and west central 
  Illinois.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact this evening's and the Tuesday morning
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

ILZ049>055-057-260545-
/O.CON.KILX.WW.Y.0005.000000T0000Z-210126T0600Z/
Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Edgar-
Including the cities of Winchester, Jacksonville, Springfield, 
Taylorville, Decatur, Sullivan, Tuscola, and Paris
332 PM CST Mon Jan 25 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Freezing rain. Additional ice accumulations of around one
  tenth of an inch. 

* WHERE...Portions of central, east central and west central 
  Illinois.

* WHEN...Until midnight CST tonight.

* IMPACTS...Difficult travel conditions are possible. The
  hazardous conditions could impact this evening's commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

NMB
738 
WWUS43 KILX 260423
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
1023 PM CST Mon Jan 25 2021

...Winter Storm Impacting Central Illinois Through Tuesday
Morning...

ILZ049>055-057-260530-
/O.CAN.KILX.WW.Y.0005.000000T0000Z-210126T0600Z/
Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Edgar-
Including the cities of Winchester, Jacksonville, Springfield, 
Taylorville, Decatur, Sullivan, Tuscola, and Paris
1023 PM CST Mon Jan 25 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

The wintry precipitation has ended or moved north of the advisory
area. Therefore, the winter weather advisory has been cancelled.

$$

ILZ027-028-030-261400-
/O.CON.KILX.WS.W.0001.000000T0000Z-210126T1800Z/
Knox-Stark-Marshall-
Including the cities of Galesburg, Toulon, and Lacon
1023 PM CST Mon Jan 25 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WHAT...Heavy mixed precipitation. Total snow accumulations of 2
  to 4 inches and light ice accumulations. Winds gusting as high 
  as 35 mph.

* WHERE...Knox, Stark and Marshall Counties.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions will impact travel tonight through the Tuesday 
  morning commute.

* ADDITIONAL DETAILS...Some power outages are possible due to 
  the combined effects of the expected wetter nature of the snow 
  and strong and gusty northeast winds. Light freezing rain and 
  freezing drizzle may mix in with the snow at times later today 
  and tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

ILZ029-031-036>038-040>048-261400-
/O.CON.KILX.WW.Y.0005.000000T0000Z-210126T1800Z/
Peoria-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-Logan-
De Witt-Piatt-Champaign-Vermilion-Cass-Menard-
Including the cities of Peoria, Eureka, Canton, Pekin, 
Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, 
Monticello, Champaign, Urbana, Danville, Beardstown, 
and Petersburg
1023 PM CST Mon Jan 25 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WHAT...Mixed precipitation. Total snow accumulations of up to 1
  inch and total ice accumulations of one tenth to two tenths of 
  an inch. Winds gusting as high as 35 mph.

* WHERE...Portions of central, east central and west central 
  Illinois.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact travel tonight through the Tuesday 
  morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

Shimon
132 
WWUS43 KILX 260956
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
356 AM CST Tue Jan 26 2021

...Winter Weather System Impacting Central and Northern Illinois 
Through This Morning...

ILZ027-028-030-261800-
/O.CAN.KILX.WS.W.0001.000000T0000Z-210126T1800Z/
/O.EXA.KILX.WW.Y.0005.000000T0000Z-210126T1800Z/
Knox-Stark-Marshall-
Including the cities of Galesburg, Toulon, and Lacon
356 AM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Mixed precipitation. Additional snow accumulations of 
  up to one inch and ice accumulations of a light glaze.

* WHERE...Knox, Stark and Marshall Counties.

* WHEN...Until noon CST today.

* IMPACTS...Plan on hazardous road conditions this morning, with
  untreated roads snow and ice covered and slippery. The hazardous
  conditions will impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling this morning. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

ILZ029-031-036>038-040>048-261800-
/O.CON.KILX.WW.Y.0005.000000T0000Z-210126T1800Z/
Peoria-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-Logan-
De Witt-Piatt-Champaign-Vermilion-Cass-Menard-
Including the cities of Peoria, Eureka, Canton, Pekin, 
Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, 
Monticello, Champaign, Urbana, Danville, Beardstown, 
and Petersburg
356 AM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Mixed precipitation. Additional snow accumulations less
  than one inch and additional ice accumulations of a light glaze
  less than a tenth of an inch.

* WHERE...Portions of central, east central and west central 
  Illinois.

* WHEN...Until noon CST today.

* IMPACTS...Plan on slippery road conditions this morning,
  especially north of I-72. The hazardous conditions could impact
  the morning commute. Expect improving conditions by late this
  morning south of a Rushville to Bloomington line as 
  temperatures slowly rise just above freezing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling this morning. 

The latest road conditions for Illinois can be obtained on the
Internet at www.gettingaroundillinois.com

&&

$$

07
221 
WWUS43 KILX 261750
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
1150 AM CST Tue Jan 26 2021


ILZ027>031-036>038-040>048-261900-
/O.EXP.KILX.WW.Y.0005.000000T0000Z-210126T1800Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, 
and Petersburg
1150 AM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST TODAY...

Light snow will gradually taper off this afternoon, with minimal
to no impacts expected. Therefore, the advisory has been allowed 
to expire.

$$

NMB

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this winter weather advisory went out at Jan 25, 11:44 AM CST, 3 minutes earlier.

Area forecast discussion, Jan 25, 11:44 AM CST, 3 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1144 AM CST Mon Jan 25 2021

.SYNOPSIS...
Issued at 415 AM CST Mon Jan 25 2021

A winter storm will bring mixed precipitation to central Illinois
today through Tuesday morning. The heaviest snow is expected
northwest of the Illinois River valley where 3 to 6 inches of snow
is possible. Further southeast, a mix of snow and freezing rain
is expected through the I-72 corridor. South of the I-70 corridor,
expect mainly rain, though some freezing rain is likely this
morning from Effingham to Robinson northward. Much of central IL
should see up to around a tenth inch of ice today and tonight,
with local amounts near two tenths of an inch north of I-72 and
southeast of the IL river.

&&

.UPDATE...
Issued at 1048 AM CST Mon Jan 25 2021

A wintry mix of snow and freezing rain continues to fall across
areas mainly along/south of I-74 late this morning. Mostly rain
is occurring south of I-70 where temperatures have warmed above
freezing. Precipitation will lift east-northeast through early
afternoon before a lull sets in this afternoon as the area gets
dry slotted - the back edge of the precipitations shield is close
to intersecting I-55 as of 1030 AM. Wintry precipitation picks
back up later this afternoon/evening as a deformation band
develops. There is still some question as to how far south
freezing rain on the southern fringes of the band will spread,
which makes it a bit challenging with headline decisions. As of
now, the Winter Weather Advisory is set to expire south of I-72
here at noon.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 445 AM CST Mon Jan 25 2021

Added Cumberland, Clark, Effingham, Jasper and Crawford counties
into the winter weather advisory this morning, for mixed pcpn with
ice accumulations near a tenth inch or less. Temperatures near
freezing into mid morning, then rise back above freezing late this
morning and mixed precipitation changes back to rain. Continued
the other winter weather headlines with the winter storm warning
for Knox, Stark and Marshall counties from noon today through noon
Tuesday where 4-6 inches of snow expected along with light icing.
Much of CWA has a winter weather advisory through noon today, and
continues thru noon Tue from Cass, Menard, Logan, DeWitt, Piatt,
Champaign and Vermilion counties north.

The early morning surface map shows 1001 mb low pressure over east
central Oklahoma with its warm front over central AR and southern
TN. Much of central IL is still dry at 430 am, with radar mosaic
showing mainly rain from Hannibal MO to Litchfield to Effingham
south, and tracking ne. Though northern fringe of precipitation
has some light freezing rain with surface temps near freezing. The
freezing line extended from Jacksonville to Robinson.

542 dm 500 mb low over southeast CO to track into far se NE by
sunset today, and into central IL by dawn Tue as it deepens to 537
dm. Meanwhile surface low pressure to deepen to 998 mb as it
lifts to near Joplin MO by noon today. This will likely spread
the precipitation shield ne across CWA during this morning (though
not getting into far northern CWA until midday) ahead of the warm
front moving into the mid MS river valley, and pcpn moving into
the colder air will have snow, sleet and freezing rain over much
of the area. Area from I-72 south will mainly be rain this
afternoon with mixed pcpn north of I-72, and mainly snow from
Galesburg to Henry north, though light mixed pcpn possible there
too. Between 1-3 inches of snow expected this afternoon over
northern 3 counties with less than 1 inch over much of central IL.
Around a tenth inch of ice expected over much of central IL into
early afternoon. Some elevated instability moves across southeast
IL this afternoon with RAP13 and NAM12 MUCAPES of 200-600 j/kg
and could see isolated thunderstorms here during mid/late
afternoon.

Surface low pressure weakens to 1003 mb as part of it tracks
toward the KY/IN border by midnight tonight, and another part of
low approaches the St Louis area. Models continue to show heavier
pcpn tonight confined to areas se of CWA especially over KY while
deformation zone of moderate to heavier wintry pcpn over IA into
northern/NW IL. Our northern CWA/IL river valley will likely stay
in this mixed pcpn tonight into Tue morning support longer
duration of winter weather headlines, with some light wintry pcpn
lingering into Tue afternoon from I-72 north.

.LONG TERM...(Tuesday through Sunday)
ISSUED AT 445 AM CST Mon Jan 25 2021

The medium range forecast models continue to have strong upper
level ridging shifting east across the Great Plains on Thursday
and into the MS river valley by sunset Friday. Meanwhile strong
surface high pressure (1034 mb or higher) will be over the MS
valley on Thursday, and east of IL on Friday. This will bring dry
weather to central/se IL from overnight Wed night through Fri
night. Below normal temperatures Wed thru Thu should moderate back
to normal on Friday.

The forecast models then have a strong upper level trough pushing
into CA by Fri afternoon and into the central plains on Saturday.
Associated low pressure will eject from the central plains into
IL by dawn Sunday. This system will have gulf of mexico moisture
to work with and will likely spread precipitation east over IL
Sat afternoon and Sat evening and diminish during Sunday morning.
Mostly rain expected with this system with highs in the 40s on
Saturday, though could see some snow mixed in during Saturday
morning (if precipitation moves in that quickly), and over the
northern CWA Sat night into Sunday morning.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1144 AM CST Mon Jan 25 2021

Complex occluded system over the central U.S. will continue to
bring a mix of precipitation and IFR conditions across the
terminals into tonight. Ceilings are wavering between IFR and
MVFR for the most part. A lull is expected to develop this
afternoon with possible ceilings climbing, before the next wave
comes in after 21z bringing lowering ceilings and a return to IFR
conditions.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until noon CST Tuesday for ILZ029-031-
036>038-040>048.

Winter Storm Warning until noon CST Tuesday for ILZ027-028-030.

Winter Weather Advisory until midnight CST tonight for
ILZ049>055-057.

&&

UPDATE...NMB
SYNOPSIS...07
SHORT TERM...07
LONG TERM...07
AVIATION...Barker
Hazardous weather outlook, Jan 25, 11:36 AM CST, 11 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1136 AM CST Mon Jan 25 2021

ILZ027-028-030-261745-
Knox-Marshall-Stark-
1136 AM CST Mon Jan 25 2021

...WINTER STORM WARNING IN EFFECT UNTIL NOON CST TUESDAY...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A winter storm will bring a wintry mix of precipitation, with snow
moving in by this afternoon, possibly mixing with sleet and light
freezing rain at times later today into Tuesday morning. Snow
accumulations of 3 to 6 inches, with light ice accumulations are
expected in Knox, Stark and Marshall counties. Northeast winds
gusting 25 to 35 mph this afternoon and evening could cause some
blowing snow. Hazardous travel is expected from this afternoon through
Tuesday morning. A Winter Storm Warning is in effect until Noon
Tuesday.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Moderate to heavy rains are possible Saturday afternoon into
Saturday night with rainfall around 1 inch possible. The rain
could be mixed with snow at times.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However
snow and ice measurements would be appreciated.

ILZ029-031-036>038-040>048-261745-
Cass-Champaign-De Witt-Fulton-Logan-Mason-McLean-Menard-Peoria-
Piatt-Schuyler-Tazewell-Vermilion-Woodford-
1136 AM CST Mon Jan 25 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TUESDAY...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Mixed precipitation will lift northward across the area during
today and continue into Tuesday morning. Between 1 and 3 inches
of snow is possible north of I-72, Much of the area should see
around a tenth inch of ice with two tenths of an inch locally
between the IL river and I-72. Untreated roads will become
slippery. A Winter Weathe Advisory is in effect until Noon
Tuesday.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Moderate to heavy rains are possible Saturday afternoon into
Saturday night with rainfall around 1 inch possible. The rain
could be mixed with snow at times.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However
snow and ice measurements would be appreciated.

ILZ049>055-057-261745-
Christian-Douglas-Edgar-Macon-Morgan-Moultrie-Sangamon-Scott-
1136 AM CST Mon Jan 25 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Mixed precipitation consisting of freezing rain, sleet and snow
will occur today, changing to rain this afternoon, and back to a
wintry mix this evening. Snow amounts will be less than 1 inch,
with near a tenth of an inch of ice expected by noon today.
Untreated roads will become slippery this tonight. A Winter
Weather Advisory is in effect until Midnight on Monday.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Moderate to heavy rains are possible Saturday afternoon into
Saturday night with rainfall near 1 inch possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
snow and ice measurements would be appreciated.

ILZ056-061>063-066>068-261745-
Clark-Coles-Crawford-Cumberland-Effingham-Jasper-Shelby-
1136 AM CST Mon Jan 25 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Mixed precipitation consisting of freezing rain, sleet and snow
will change to all rain by this afternoon. Snow amounts will be
less than 1 inch, with near a tenth inch of ice expected today.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Moderate to heavy rains are possible Saturday afternoon into
Saturday night with rainfall near 1 inch possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
snow and ice measurements would be appreciated.

ILZ071>073-261745-
Clay-Lawrence-Richland-
1136 AM CST Mon Jan 25 2021

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Moderate to heavy rain is expected today into this evening, with
around one inch of accumulation possible.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Light mixed precipitation is possible Wednesday. Moderate to
heavy rains are possible Saturday afternoon and Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However
rainfall measurements would be appreciated in southeast Illinois.

Roberson

Nearby

Winter Weather Advisories in Illinois, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.